# SDR DXTA2022082668910

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 120
- Aircraft serial: 5605636
- Aircraft time: 14,123 hours, 10,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE WITH BOTH APU ON AND OFF. DURING THE LAST THIRD OF HANDLE MOVEMENT BOTH OPENING AND CLOSING DOOR YOU CAN FEEL AND HEAR SOMETHING BINDING. // SIGNOFF// PERFORMED A GVI OF MED LOCKING PIN RECEPTACLES AND FOUND LARGE AMOUNTS OF DIRT/DEBRIS BUILT UP INSIDE, CAUSING PINS TO BIND DURING MOVEMENT. CLEANED ALL MED LOCKING PIN RECEPTACLES AND LUBRICTAED PINS/RECEPTACLES WITH REF TO CE-560XLS AMM 12-20-52. CYCLED MED MULTIPLE TIMES, NO DEFECTS NOTED
